Format

Send to

Choose Destination
See comment in PubMed Commons below
Pediatr Infect Dis J. 2007 Nov;26(11):1053-6.

Nevirapine-associated rash with eosinophilia and systemic symptoms in a child with human immunodeficiency virus infection.

Author information

  • 1Department of Pediatrics, Division of Infectious Disease, University of Texas Southwestern Medical Center, Dallas, TX 75390-9063, USA. Roberto.Santos@UTSouthwestern.edu

Abstract

Drug rash with eosinophilia and systemic symptoms (DRESS Syndrome) associated with nevirapine treatment has not been previously reported in children. These findings can mimic other common illnesses, and treatment options are limited. We describe a 12-year-old girl infected with human immunodeficiency virus who developed hypersensitivity to nevirapine therapy. She was successfully treated with intravenous immune globulin.

[PubMed - indexed for MEDLINE]
PubMed Commons home

PubMed Commons

0 comments
How to join PubMed Commons

    Supplemental Content

    Full text links

    Icon for Lippincott Williams & Wilkins
    Loading ...
    Write to the Help Desk